Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The $ 2$-transitive permutation representations of the finite Chevalley groups

Authors: Charles W. Curtis, William M. Kantor and Gary M. Seitz
Journal: Trans. Amer. Math. Soc. 218 (1976), 1-59
MSC: Primary 20G05
MathSciNet review: 0422440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The permutation representations in the title are all determined, and no surprises are found to occur.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05

Retrieve articles in all journals with MSC: 20G05

Additional Information

PII: S 0002-9947(1976)0422440-8
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia